MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W. L. GORE & ASSOCIATES, INC. GORE-TEX VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Model Number VT35005LA
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2018, a patient underwent a patent ductus arteriosus ligation as part of a blalock-taussig shunt procedure utilizing a gore-tex® vascular graft configured for pediatric shunt device.At an unknown date the patient presented with thrombosis in the gore-tex® vascular graft configured for pediatric shunt device.Further information has been requested but is not available at this time.Physician confirmed all shunts are on prophylactic heparin until they¿re able to transition to aspirin and that aspirin responsiveness is checked in everyone prior to stopping heparin.
 
Event or Problem Description
The following was reported to gore: on (b)(6), 2018, a patient underwent a patent ductus arteriosus ligation as part of a blalock-taussig shunt procedure utilizing a gore-tex® vascular graft configured for pediatric shunt device.On (b)(6), 2018 at 0640, there was a patient decompensation event with oxygen desaturation, bradycardia, hypotension and cpr.A bedside echo demonstrated narrowing at the proximal anastomosis of the shunt due to a possible thrombus.The patient was taken to emergent or and a shunt revision was performed.On (b)(6), 2019 the shunt was removed with the creation of a bidirectional glenn.Physician confirmed all shunts are on prophylactic heparin until they¿re able to transition to aspirin and that aspirin responsiveness is checked in everyone prior to stopping heparin.
 
Additional Manufacturer Narrative
Additional information was received and the following sections were updated accordingly: a4: patient weight added.B2: "other serious (important medical events)" added to adverse event outcomes.B5: description of event updated to include additional information received.H6: health effect - impact code: 4629.H6: investigation findings code: 213.H6: investigation conclusions code: 4315.

Brand Name
GORE-TEX VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12011371
Report Number2017233-2021-02085
Device Sequence Number3196894
Product Code DSY
UDI-Device Identifier00733132616053
UDI-Public00733132616053
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K802095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2023
Device Model NumberVT35005LA
Device Catalogue NumberVT35005LA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age21 DA
Patient Weight7